# SDR DALA2019112536904

- Difficulty date: November 22, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 63,753 hours, 23,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6715, L/P 1371828) CORROSION ON INTERCOSTAL BTW STA 660-680 AND RBL20 FWD CARGO COMPARTMENT. CORRECTIVE ACTION: INTERCOSTAL BTW STA 660-680 AND RBL20 FWD CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM 51-40-02 PAR. 4 / AND DWG 143N5320 REV - .
